RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 105, Issue 3  


On the Complextity of the Differential-Algebraic Description of Analytic Complexity Classes
V. K. Beloshapka
323
Asphericity of Groups Defined by Graphs
V. Yu. Bereznyuk
332
Refinement of Lower Bounds of the Chromatic Number of a Space with Forbidden One-Color Triangles
A. V. Bobu, A. E. Kupriyanov
349
The Bombieri Problem for Bounded Univalent Functions
V. G. Gordienko, D. V. Prokhorov
364
Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree 2
I. Sh. Jabbarov
375
On Intersections of Abelian and Nilpotent Subgroups in Finite Groups. II
V. I. Zenkov
383
Multivariate Extremes of Random Scores of Particles in Branching Processes with Max-Linear Inheritance
A. V. Lebedev
395
Methods for solving ill-posed extremum problems with optimal and extra-optimal quality
A. S. Leonov
406
Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Semigroups and Homomorphism Groups
T. A. Pushkova, A. M. Sebel'din
421
On Groups with an Isolated $2$-Subgroup
A. I. Sozutov, B. E. Durakov
428
Multipliers of Absolute Convergence
V. Sh. Tsagareishvili, G. Tutberidze
433
A Short Remark on the Multiplicative Energy of the Spectrum
I. D. Shkredov
444
A Nonlinear Additive Problem with Prime Numbers of a Special Form
K. M. Eminyan
455

Brief Communications
On the Space of Almost Convergent Sequences
N. N. Avdeev
462
On the Anharmonic Oscillator in the Heat Conduction Problem for Nilpotent Sub-Riemannian Lie Groups with Growth Vectors $(2,3,4)$ and $(2,3,5)$
M. V. Kuznetsov
467
On a Set of Weakly Multiplicative Systems
A. I. Rubinshtein
471
On the Uniqueness of the Optional Decomposition of Semimartingales
V. M. Khametov, E. A. Shelemekh
476
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019